Do you mean Mupirocin (or Bactroban is the brand name)? My literature says to use cautiously on burns because it can cause renal (kidney) toxicity. I would ask your pediatrician what to use. Poor baby! I hope the burn isn't too big or too deep! My idiot of a son just burned his hand really bad-second and third degree burns-by trying to pinch the fuse out of a smoke bomb he had lit in the house! He is sixteen and should know better!!! We used neosporin ointment once the blisters popped. We kept it covered with a gauze bandage and changed it twice a day. I was surprised at how fast he healed! I about died when I came home and saw that he had done that!
not without a discussion with your two year olds pediatrician, this medication is also called Bactroban, I had to have it applied to a staph infection on me and they were very concerned about having to use it because of the toxicity annd other effects it can have so please not without discussing this with the doctor first, wishing you the best caringson
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Iron Deficiency Anemia - What causes Iron Deficient Anemia in a 40 something year old female when it
Posted 23 Apr 2011 • 1 answer
Posted 27 Mar 2013 • 1 answer
Posted 8 Sep 2015 • 0 answers
Posted 5 Jul 2016 • 0 answers
Posted 18 Jun 2017 • 0 answers